- Volume 16 Issue 2
In the previous paper we studied n-dimensional CR-submanifolds of (n-1) CR-dimension immersed in a complex projective space CP(sup)(n+p)/2, and especially determined such submanifolds under curvature conditions related to vertical direction; In the present article we determine such submanifolds under curvature conditions related to horizontal directions.
- Proc. Amer. Math. Soc. v.69 CR-submanifolds of a Kahler manifold I A. Bejancu
- Trans. Amer. Math. Soc. v.269 Focal sets and real hypersurfaces in complex projective space T. E. Cecil;P. J. Ryan
- Arch. Math. v.68 Scaalar curvature of a certain CR-submanifold of a complex projective space Y.-W. Choe;M. Okumura
- J. Diff. Geom. v.10 Riemannian submersions with totally geodesic fibres R. H. Escobales, Jr.
- Saitama Math. J. v.15 CR-submanifolds of (n - 1) CR-dimension in a cimplex projective space J.-H. Kwon;J. S. Park
- Far East J. Math. Sci. n-dimensional CR-submanifolds of (n - 1) CR-dimension immersed in a complex space form J.-H. Kwon;J. S. Pak
- J. Differential Geom. v.4 Rigidity theorems in rank-1 symmetric spaces H. B. Lawson, Jr.
- J. Math. Soc. Japan v.28 On real hypersurfaces of a complex projictive space Y. Maeda
- Trans. Amer. Soc. v.142 Approximation theorems on differential submanifolds of a complex manifold R. Nirenberg;R. O. Wells Jr.
- Trans. Amer. Math. Soc. v.212 Tral hypersurfaces of a complex projective space M. Okumura
- J. Differential Geom. v.12 Compact real hypersurfaces of a complex projective space M. Okumura
- Rendiconti del Circolo Mat. di. Palermo v.XLⅢ n-dimensional real submaifolds with (n-1)dimensional maxima holomorphic tangent subspace on complex projective spaces M. Okumura;L. Vanhecke
- Michigan Math. J. v.13 The fundamental equations of a submersion B. O'Nell
- Preprint Some curvature conditions of n-dimensional CR-submanifolds of (n-1) CR-dimension in a complex projective space W.-H. Sohn
- Kodai Math. Semi. Rep. v.19 Fibred space with invariant Riemannian metric K. Yano;S. Ishihara
- CR submanifolds of Kaehlerian and Sasakian manifolds K. Yano;M. Kon